Topologische Eigenschaften reeller algebraischer Mannigfaltigkeiten

Walter Habicht

Mathematische Annalen (1950/51)

  • Volume: 122, page 181-204
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Habicht, Walter. "Topologische Eigenschaften reeller algebraischer Mannigfaltigkeiten." Mathematische Annalen 122 (1950/51): 181-204. <>.

author = {Habicht, Walter},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
pages = {181-204},
title = {Topologische Eigenschaften reeller algebraischer Mannigfaltigkeiten},
url = {},
volume = {122},
year = {1950/51},

AU - Habicht, Walter
TI - Topologische Eigenschaften reeller algebraischer Mannigfaltigkeiten
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 181
EP - 204
KW - algebraic geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.